# SDR DALA2019022541194

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 48,754 hours, 32,801 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING FRAME AT STA 696 CRACKED REF 5310-01436-04A STEP #10. NRC 034-0001:5310-01436-04A/001 00021: REPLACED FRAME PER ROUTINE CARD 5310-01436-03A. (LP #0957078)
